# SDR UIEA2017053000869

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 77,260 hours, 9,665 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 97980612
- Part serial: 2296C
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGE VALVE FILTER ASSY MISSING A SPRING.  REMOVED AND REPLACED APU SURGE BLEED VALVE IAW AMM 49-53-01.  OPS CHECKED GOOD.
